MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-213
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Injury (2348); Joint Laxity (4526)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's left knee was revised.A 13 mm mrh knee tibial insert was revised to a 10 mm mrh knee tibial insert.Sales branch provided primary and revision usage sheets.Update 07/july/2020 wg: spoke to rep.Patient was revised due to instability.Surgeon reported that the original insert was too large for the patient's anatomy and a small size was implanted.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Correction: the expiration date to 10/31/2024 from 09/30/2024.Reported event: an event regarding instability involving a mrh insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported the patient was revised due to instability.Surgeon reported that the original insert was too large for the patient's anatomy and a small size was implanted.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.
 
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's left knee was revised.A 13 mm mrh knee tibial insert was revised to a 10 mm mrh knee tibial insert.Sales branch provided primary and revision usage sheets.Update 07/july/2020 (b)(6) : spoke to rep.Patient was revised due to instability.Surgeon reported that the original insert was too large for the patient's anatomy and a small size was implanted.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
MRHK TIB INS 13MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10263326
Report Number0002249697-2020-01411
Device Sequence Number2865795
Product Code KRO
UDI-Device Identifier07613327043792
UDI-Public07613327043792
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number6481-3-213
Device Catalogue Number64813213
Device Lot NumberLJM170
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR